Characters and cohomology of finite groups
Publications Mathématiques de l'IHÉS, Volume 9 (1961), pp. 23-64.
@article{PMIHES_1961__9__23_0,
     author = {Atiyah, Michael F.},
     title = {Characters and cohomology of finite groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {23--64},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {9},
     year = {1961},
     mrnumber = {148722},
     zbl = {0107.02303},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1961__9__23_0/}
}
TY  - JOUR
AU  - Atiyah, Michael F.
TI  - Characters and cohomology of finite groups
JO  - Publications Mathématiques de l'IHÉS
PY  - 1961
SP  - 23
EP  - 64
VL  - 9
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1961__9__23_0/
LA  - en
ID  - PMIHES_1961__9__23_0
ER  - 
%0 Journal Article
%A Atiyah, Michael F.
%T Characters and cohomology of finite groups
%J Publications Mathématiques de l'IHÉS
%D 1961
%P 23-64
%V 9
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1961__9__23_0/
%G en
%F PMIHES_1961__9__23_0
Atiyah, Michael F. Characters and cohomology of finite groups. Publications Mathématiques de l'IHÉS, Volume 9 (1961), pp. 23-64. http://www.numdam.org/item/PMIHES_1961__9__23_0/

[1] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Differential Geometry, Proc. of Symp. in Pure Math., vol. 3, Amer. Math. Soc., 1961. | MR | Zbl

[2] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces I, Amer. J. Math., 80 (1958), pp. 458-538. | MR | Zbl

[3] R. Bott, The space of loops on a Lie group, Mich. Math. J., 5 (1958), pp. 35-61. | MR | Zbl

[4] R. Bott, Some remarks on the periodicity theorems, Colloque de Topologie, Lille, 1959, Bull. Soc. Math. France, 87 (1959), pp. 293-310. | Numdam | Zbl

[5] R. Brauer and J. Tate, On the characters of finite groups, Ann. of Math., 62 (1955), pp. 1-7. | MR | Zbl

[6] H. Cartan and C. Chevalley, Séminaire E.N.S., Paris, 1956.

[7] H. Cartan and S. Eilenberg, Homological Algebra, Princenton, University Press, 1956. | MR | Zbl

[8] J. Dieudonné and A. Grothendieck, Éléments de Géométrie algébrique, Publ. Math., Inst. Hautes Études Scient. (to appear). | Numdam

[9] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Springer, Berlin, 1956. | MR | Zbl

[10] J. Milnor, Construction of universal bundles II, Ann. of Math., 63 (1956), pp. 430-436. | MR | Zbl

[11] D. G. Northcott, Ideal Theory, Cambridge University Press, 1953. | MR | Zbl

[12] N. Steenrod, The Topology of Fibre Bundles, Princeton University Press, 1951. | MR | Zbl

[13] J. H. C. Whitehead, Combinatorial homotopy I, Bull. Amer. Math. Soc., 55 (1949), pp. 213-245. | MR | Zbl

[14] O. Zariski and P. Samuel, Commutative Algebra (vol. I), Van Nostrand, Princeton, 1958. | MR | Zbl